# SDR ASAA2016081717743

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,595 hours, 11,336 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA0499211
- Condition: Failed
- Location: Nr 1 Fuel
- Part time: 33,278 hours, 10,034 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL DRIPPING FROM THE BOTTOM COWL OF NR 1 ENGINE.  ACFT GROUNDED.   WHILE ACCOMPLISHING ENGINE DRAINS AND VENTS INSPECTION WITH ENGINE RUNNING FUEL STARTED TO LEAK OUT FROM THE HMU ATTACHMENT TO THE FUEL PUMP AT STEADY RATE AND ALSO FROM THE FUEL PUMP PAD DRAIN AT A RATE OF 1 DROP PER 10 SECONDS.  REPLACED THE FUEL PUMP, DIFFERENTIAL SWITCH, & OIL/FUEL HEAT EXCHANGER.
